Oxynorm Hallucination Causes and Reviews
Psychotic disorders are severe mental disorders that cause abnormal thinking and perceptions. People with psychoses lose touch with reality. Two of the main symptoms are delusions and Hallucinations. Delusions are false beliefs, such as thinking that someone is plotting against you or that the TV is sending you secret messages. Hallucinations are false perceptions, such as hearing, seeing, or feeling something that is not there.
Schizophrenia is one type of psychotic disorder. People with bipolar disorder may also have psychotic symptoms. Other problems that can cause psychosis include alcohol and some drugs, brain tumors, brain infections, and stroke.
Treatment depends on the cause of the psychosis. It might involve drugs to control symptoms and talk therapy. Hospitalization is an option for serious cases where a person might be dangerous to himself or others.
Oxynorm Hallucination Reviews
|Mon, 28 Feb 2011 |
I was taking 10mg 4 times a day along with 2 20mg oxycodine everydayafter my spinal surgery.
i was having a lot of trouble with hallucating and fear i would stop breathing so i struggled to sleep thinking if i closed my eyes i would die. and i would see weird things when i closed my eyes. very addictive and i took a lot off will power to get off them. did help with pain.
|Mon, 18 Apr 2011 |
I was prescibed Oxynorm 10gm after suffering spinal fractures afteran accident. The first time I took one I had mad halucinations and heart palpitations.I flet fear and would not close my eyes. Later I experienced vomiting and a horrible headache. I didnt take any more for a while and went back to the Panadeine Forte.
A few more times when the pain was really bad I took the Oxynorm again. This time no halucinations but still sick and had a headache afterwards.
I began taking them about once a week or so only when the pain was bad. Either the pain has increased or the Oxynorm dont seem to work as well because now I take one every day. This concerns me for future health problems.
Today for the first time I am in a lot of pain and have just taken 2 x10mg capsules. I feel a little foggy but only marginal pain releif... so now what. i know I really need to go back and be re-assessed but I am scared stiff about spinal surgery.. I dont know anyone for whom this has worked. I feel really lost sometimes and overwhelmed by this pain. It is all consuming and there seems no end to it.
|Mon, 07 Mar 2011 |
i was dignose with stomach cancer after i had a surgery, i used to have Oxynorm 10mg in order to ease the pain when pain has gone i discoverd that i became addicted to it so i couldn't sleep if i dont take one at night so i did for nearly 5 month then i had blood clot in my both lungs so i decided to stop it
|Wed, 21 Jul 2010 |
I take Oxycontin 80mg 2 times a day and up to 4 Oxynorm 10mg due to my back problems the only side effect i get is vomiting . But at lest Ive lost some weight . I have found they work only for patients in a lot of pain ie if you said 1is good and 10 worst pain ever you would need to be about 6/7 most of the day i know.
|Sun, 08 Apr 2012 |
I have had 2 spinal surgeries now, one when I was 18 and once when I was 21. I must say that although terrifying, it was the best things i've ever done. Pain was completely gone and I could walk again! I did, however, develop a serious addiction to Oxynorm. I was prescribed upto 20mg a day and was snorting 120mg twice a day after 2 years. PLEASE take this drug seriously and make sure someone else knows about your taking of it and how many you have and when you are supposed to have it. Self medicating because you feel you need more of the drug can easily spiral out of control and you quickly become very dependent on it. Coming off this drug has been a hard (and not finished) journey! There have been days where I've thought life could not get any worse and my pain was the worst thing ever... however I got myself to a Dr. with my parents and admitted my problem. I go into rehab later this month... Hope that helped!
|Fri, 22 Jan 2010 |
How addictive are they and what are the side affects of coming of them
|Sat, 29 May 2010 |
i took only 1 tablet of this 10mg and 30min later i was light headed nearly fainted reali hot and was being sick my eyes was blarey and had shortness of breath
Top Oxynorm Side Effects